MathSciNet Relay Station
MathSciNet bibliographic data
MR2091463 (2005e:47048) 47A99 (47A58)
Davidson, Kenneth R.; Marcoux, Laurent W. Linear spans of unitary and similarity orbits of a Hilbert space operator. J. Operator Theory 52 (2004), no. 1, 113–132.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement